Oct 5, 2000
My CD4's are above 400 and my VL is undetectable. I'm currently on Combivir and Crixivan. Recently I've experienced strange vision problems. A small white spot appears in the middle of my vision, like when you look at a flash bulb. It grows bigger then moves off the to side and vanishes. This process usually takes 20-30 minutes. It happens infrequently and without a noticeable pattern or cause. (Infrequently = every 2 weeks or so.) I tested positive for CMV a year ago, but at a low count. Is this a possible sign of CMV with my CD4's so high?
Response from Dr. Feinberg
You don't say where your T cells were when you started treatment for HIV or how long you've been on these medicines, so it's really hard for me to hazard a guess about whether you have an "immune reconstitution" syndrome. When you are told you have a "+ test for CMV", usually that means that you were exposed to (infected by) CMV at some point in the past, not that the infection is active now. Your symptoms do not sound typical of CMV retinitis, but I suggest you see an eye doctor to get this problem sorted out.
cryptococcal nephoma and cryptococcus laurntii
Fungus and Sinuses--and HIV?
- Penis Discharge After Licking Genital Worried I Have HIV
- Sore Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Stinging Pain After Getting Head Worried I Have HIV
- Swollen Glands After Anal Sex Without Condom Does It Mean I Have HIV
- White Bumps On Penis After Oral Sex Form Sex Worker What Are The Chances Of HIV
- White Bumps On Penis After Touching Dried Semen Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.